Skip to main content

Research Repository

Advanced Search

Pure-connection gravity and anisotropic singularities

Krasnov, Kirill; Shtanov, Yuri


Professor of Mathematical Sciences

Yuri Shtanov


In four space-time dimensions, there exists a special infinite-parameter family of chiral modified gravity theories. They are most properly described by a connection field, with space-time metric being a secondary and derived concept. All these theories have the same number of degrees of freedom as general relativity, which is the only parity-invariant member of this family. Modifications of general relativity can be arranged so as to become important in regions with large curvature. In this paper, we review how a certain simple modification of this sort can resolve the Schwarzschild black-hole and Kasner anisotropic singularities of general relativity. In the corresponding solutions, the fundamental connection field is regular in space-time.


Krasnov, K., & Shtanov, Y. (2018). Pure-connection gravity and anisotropic singularities. Physics of the Dark Universe, 4(1), Article 12.

Journal Article Type Article
Acceptance Date Dec 28, 2018
Publication Date Jan 4, 2018
Deposit Date Mar 29, 2018
Publicly Available Date Mar 29, 2018
Journal Universe
Electronic ISSN 2218-1997
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 4
Issue 1
Article Number 12
Keywords pure-connection gravity; modified gravity; anisotropic singularities
Public URL
Publisher URL


universe_paper.pdf (335 Kb)

Copyright Statement
Copyright information regarding this work can be found at the following address:

You might also like

Downloadable Citations